# SDR QR9R20210831002

- Difficulty date: August 31, 2021
- Submitted: August 31, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720809264
- Aircraft time: 2,180 hours
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: ACU61002120
- Part serial: 01290
- Condition: Failed Insp
- Location: Audio
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT ACU MKR PIN WOULD NOT STAY IN THE DOWN POSITION. ACU WAS REPLACED IAW CMM 145MMS-016.
